# SDR CA001206003

- Difficulty date: November 9, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 4,775 hours
- Engine: Pwa PT6A61
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16207500
- Condition: Cracked
- Location: Whel Hlf Sidewal
- Component: Mlg Wheel, Cleveland, 40166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED MAINTENANCE INSPECTION DISCOVERED CRACKED WHEEL HALF DURING TIRE REPLACEMENT.  CRACK IS IN OUTER WHEEL HALF AND ORIGINATES FROM A LARGE LIGHTENING HOLE.  CRACK APPROXIMATELY .250 INCH  IN LENGTH.  WHEEL HALF SCRAPPED.  (X)
